Top 10 Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief.

The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

2. Sudafed

#ad

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

#ad
Sudafed #ad - From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief.

This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer. 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

3. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 18 ct

#ad
Sudafed #ad - 18-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Decongestant Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.

Each coated tablet contains 10 milligrams of phenylephrine HCl, a powerful nasal decongestant that provides non-drowsy symptom relief. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.
BrandSudafed #ad
ManufacturerEverready First Aid #ad
Height0.25 Inches
Length4.5 Inches
Width7.5 Inches
Part Number546-50
Model546-50

4. Good Sense

#ad

10 mg Tablets. Nasal and Sinus Congestion, GoodSense Maximum Strength Nasal Decongestant PE, Sinus Pressure, Phenylephrine HCl, 72 Count

#ad
Good Sense #ad - Uses: temporarily relieves sinus congestion and pressure; Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.

It can cause mild to severe illness. Active ingredient: the active ingredient in nasal decongestant PE is phenylephrine HCl 10 milligram, in each tablet, compare to sudafed PE congestion active ingredient. Common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing. These symptoms can last for up to two weeks. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

5. Sudafed

#ad

Sudafed PE Day and Night Sinus Pressure and Congestion Tablets, 20 Count

#ad
Sudafed #ad - Both formulas help relieve sinus pressure and sinus congestion, hay fever, runny nose, itchy, or upper respiratory allergies. Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl.

Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep. Nighttime tablets also relieve sneezing, and nasal congestion due to the common cold, watery eyes and itchy throat or nose.

20-count of sudafed pe sinus congestion day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief.
BrandSudafed #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.88 Inches
Length0.64 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number503835
Model503835

6. Sudafed

#ad

20 ct, Sudafed PE Head Congestion + Pain Relief Caplets, Ibuprofen & Phenylephrine HCl

#ad
Sudafed #ad - From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds. This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen.

Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains. 20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen.

Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose.
BrandSudafed #ad
ManufacturerAmazonUs/JOBN7 #ad
Height4.38 Inches
Length1 Inches
Weight0.05 Pounds
Width3 Inches

7. Medique

#ad

1 Box of 500 Tablets, Medi-First Sinus Decongestant, Nasal Decongestion Pills

#ad
Medique #ad - With your purchase, turn to this sinus decongestant by medi-first. Add these tablets to your medical supplies today! These tablets are all pseudoephedrine-free. This medicine will help clear up your sinuses, you’ll receive 500 individually wrapped packets that each contain 1 tablet.

Add to your first aid kit: looking to refill your first aid box? look no further than these sinus decongestant tablets by medi-first. Why should your medicine also stop you from living life to its fullest? That’s why we developed a Non-drowsy formula so that you can stay alert and awake throughout the day. Phenylephrine hci acts as a nasal decongestant, helping to clear up your sinuses. These tablets come in packets that are just the right size for first aid storage.

They’re also a great asset for survival kits. 9 g tamper-evident packets so you can be sure you’re consuming safe tablets. They’re packaged in 0 If the package has been opened or damaged in any way, do not use it. Clear sinuses & congestion: if you have a stuffy or runny nose, giving you the relief you need. Tamper-evident packets: whether you’re an emt or a parent packing emergency preparedness supplies, These nasal decongestant pills are lifesavers.
BrandMedique #ad
ManufacturerMedique Products #ad
Height7 Inches
Length6.5 Inches
Weight0.65 Pounds
Width4 Inches
Part Number80913
Model80913

8. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly. Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head.

Maximum strength support – packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies, or hay fever. Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection. Breathe easier, migraines, feel better – Releasing sinus pressure and sinus congestion can help relieve headaches, tension and stress so you can refocus with clarity.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

9. Amazon Basic Care

#ad

36 Count, Sinus Pressure, 10 mg tablets. Nasal and Sinus Congestion, Phenylephrine HCl, Amazon Basic Care Maximum Strength Nasal Decongestant PE

#ad
Amazon Basic Care #ad - Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.

How to treat cold symptoms: stay hydrated, rest, phenylephrine HCl, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, 10 mg tablets. Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

Sinus congestion occurs when the tissue lining in the nose becomes swollen. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height3.25 Inches
Length1 Inches
Width4.38 Inches

10. Xyzal

#ad

55 Count, Xyzal Allergy Tablet

#ad
Xyzal #ad - Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.

Contains: one 1 55-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Maximum strength relief: Xyzal is full prescription strength available without a prescription. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.05 Pounds
Width1.4 Inches
Part NumberLEPAZE1375
ModelLEPAZE1375